# SDR SIMA20180111005

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 41,895 hours, 38,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY LIGHT STRIP INOPERATIVE.   REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-120.  OPS CHECKED GOOD.
